# SDR DALA2018020900837

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 39,000 hours, 20,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY, AFT LEFT WILL NOT TEST.   REPLACED THE BATTERY PACK.
